Top 8 Excedrine Extra Strength – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Excedrin

#ad

Excedrin Extra Strength Caplets 300 ct.

#ad
Excedrin #ad - Premenstrual & menstrual and more. Excedrin extra strength’s combination of active ingredients - Acetaminophen, Aspirin and Caffeine offer a fast-acting, non-prescription headache pain reliever alternative. For the temporarily relief of minor aches and pains due to headache, cold, muscular aches, arthritis, sinus. Toothache. Excedrin pain relief product goes to work fast, so you can get back to your day without the worry of headache pain. Excedrin extra strength has a fast-acting formula that delivers powerful relief from headache symptoms.
BrandExcedrin #ad
ManufacturerExcedrin #ad
Part Number0433
Model0433

2. Equate

#ad

Twin Pack, 200 Count, Compared to Excedrin Caplets, Equate Extra Strength Headache Relief

#ad
Equate #ad - Compare to Excedrin extra strength caplets active ingredients. Combines acetaminophen 250mg, aspirin 250mg and caffeine 65mg to provide powerful headache relief. Temporarily relieves minor aches and pains caused by: Headache, arthritis, sinusitis, a cold, toothache, etc.
BrandEquate #ad
ManufacturerEquate #ad
Height3.9 Inches
Length3 Inches
Weight0.15 Pounds
Width4.07 Inches
Part NumberE-2pk
ModelE-2pk

3. Excedrin

#ad

Excedrin Extra Strength Caplets, 2 Pack 600 Total Caplets

#ad
Excedrin #ad - 2pack. With two different kinds of pain relievers in every pill, plus a booster to enhance headache relief, Excedrin ends headaches fast. For additional headache relief, try resting in a dark room and massaging the neck muscles to alleviate tension and tightness.
BrandExcedrin #ad
ManufacturerExcedrin #ad
Part Number300678104339-2

4. Excedrin

#ad

Excedrin Migraine Pain Reliever Caplets 24 ea Pack of 3

#ad
Excedrin #ad - Relieves migraine pain starting in just 30 minutes, plus nausea and sensitivity to light and/or sound. Treats migraines. Acetaminophen, aspirin, and therapeutically active caffeine.
BrandExcedrin #ad
ManufacturerExcedrin #ad
Height10 Inches
Length6 Inches
Weight0.24 Pounds
Width6 Inches
Part NumberTXIN

5. TOPNaturePlus

#ad

Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count

#ad
TOPNaturePlus #ad - Doctors believe that these combination pain relief products offer major advantages, including an enhanced pain relieving effect.

Caffeine is also an ingredient in many prescription headache treatments, a non-prescription, however, combination headache pain reliever like Excedrin is often recommended as an alternative. Or some, aspirin, headache relief starts in just 15 minutes Excedrin pain reliever?s fast-acting formula delivers powerful relief from headache symptoms Contains acetaminophen, and caffeine. Excedrin extra strength is a combination pain reliever that contains acetaminophen, aspirin, and caffeine.
BrandTOPNaturePlus #ad
ManufacturerTOPNaturePlus #ad
Part NumberDS56

6. Amazon Basic Care

#ad

Basic Care Extra Strength Pain Relief, 500 Count, Acetaminophen Caplets, 500 mg

#ad
Amazon Basic Care #ad - Purpose: extra strength pain relief, toothache, headache, muscular aches, temporarily relieves minor aches and pains due to: the common cold, 500 mg, minor pain of arthritis, Acetaminophen Caplets, backache, and premenstrual and menstrual cramps.

Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. It also temporarily reduces fever. Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over. Active ingredient: basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches
Part NumberKebonds

7. Excedrin

#ad

24 Count, Excedrin PM Sleep Aid with Headache Relief Caplets for Nighttime Headaches and Sleeplessness

#ad
Excedrin #ad - Treats occasional headaches and minor aches and pains accompanied by sleeplessness. Hsa and fsa eligible product. One bottle of 24 caplets of excedrin PM Sleep Aid with Headache Relief Caplets for Nighttime Headaches and Sleeplessness.

Convenient excedrin PM headache caplets provide fast relief. Provides fast and effective night time pain relief to help you fall asleep. Combines two effective pain relievers along with a sleeping aid to end night-time headaches fast and help you get to sleep. Contains aspirin, acetaminophen and diphenhydramine citrate, a non habit forming night time sleep aid for sleeplessness relief.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height1.75 Inches
Length1.75 Inches
Width3 Inches
Part NumberNOV05624
ModelNOV05624

8. ValuMeds

#ad

Joints, Muscles, ValuMeds Extra Strength Headache Relief Caplets 300-Count | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis

#ad
ValuMeds #ad - Large family size – each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on. Advanced active ingredients – comparable to excedrin Extra Strength, 250mg of Aspirin, the ValuMeds formula contains 250mg of Acetaminophen, and 65mg of caffeine for reliable pain relief.

Small caffeine boost – valumeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity. Quick, reliable relief – our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus. All-over pain relief – this extra-strength headache medicine also helps relieve other aches and pains, muscles aches, such as arthritis, toothaches, and menstrual cramps.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad